English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Commutative quotients of finite W-algebras

MPS-Authors
/persons/resource/persons236025

Premet,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

Premet_commutative_2010.pdf
(Any fulltext), 455KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Premet, A. (2010). Commutative quotients of finite W-algebras. Advances in Mathematics, 225(1), 269-306. doi:10.1016/j.aim.2010.02.020.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2446-5
Abstract
There is no abstract available